# SDR AALA202510035725

- Difficulty date: September 29, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN SPRING AT LEVER OF GIRT BAR FITTING DOOR 831 FWD AND AFT POSITION. MAINTENANCE REPLACED SPRING AT LEVER OF GIRT BAR FITTING DOOR 831 FWD AND AFT POSITION IAW DWG D53480282.
